# SDR MWEA020019

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99578283
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT GALLEY SERVICE DOOR, FROM STATION 150 TO STATION 200, IS CORRODED AT FORWARD SIDE OF SERVICE DOOR OPENING AND AFT SIDE OF SERVICE DOOR OPENING. FABRICATED AND INSTALLED WEB.
